Shortness of breathe

Hey all! Hoping everyone had some time to enjoy being with family and friends this holiday.

So my dad had a treatment this past Friday and has been getting "winded" and experiencing shortness of breath more frequently.

He is on Abraxane. Has anyone experienced this with this chemo Med? It is not his first time having it, he's had several treatments already.

Thanks for any insight!

FtB_Mary FtB_Peggy

6 Replies

oldestnewest
  • This is from their website. It would be awesome if they used plain English but they don't. Dyspnea (labored breathing) occurs in12% of patients.

    I would report it to the on call oncologist.

    abraxane.com/hcp/?b=1&gclid...

  • Thanks denzie!!!

  • Did you talk to the dr already? What was said?

  • Not yet I'll keep you posted

  • Jessi08 I hope you and your Dad were able to enjoy the holiday as well. As others have said, letting the oncologist know about the shortness of breath is important. In addition to dyspnea (thank you Denzie for providing the numbers!), anemia is a possible side effect of many types of chemo, including Abraxane (www.cancer.net/navigating-cancer-care/side-effects/anemia). Shortness of breath can happen with anemia. And, the lung cancer itself might be a reason for shortness of breath. (www.freetobreathe.org/lung-cancer-info/treatment/managing-symptoms-and-side-effects). Your doctor should be able to help with ways to manage side effects. Please keep us posted!

  • Have you spoken to the dr yet?

You may also like...